# SDR DALA2021070103615

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 26,228 hours, 3,289 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Seatbelt Inflato
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 SEAT 6G SEAT BELT INFLATOR TEST. CORRECTIVE ACTION: REPAIRED BROKEN WIRES IN EMA HARNESS. (7816400)
